| Model Number |
FX-410690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported rupture.Device remains implanted.This relates to the right side.
Additional Manufacturer Narrative
Device photo analysis: visual analysis of the photographs identified, rupture: observed, but cannot perform an assessment of the opening, as no microscopic analysis can be performed.Additional observations: red particles on the surface of the shell, crease is observed.It is not possible to determine, the lot number or catalog through the photos provided.
Event or Problem Description
The device has been explanted and replaced.
Event or Problem Description
The device has been explanted and replaced with non allergan device.
Additional Manufacturer Narrative
Device evaluation: the device is a silicone device.Based on the device analysis grid, the assessments of the complaint are: rupture: observed, an opening on anterior assessed, as fold flaw opening.Additional observations: crease fold and wear abrasion observed, on the device.Brown particles observed, on the device.No further actions are required, as the device was implanted.
Event or Problem Description
Patient reported, right side rupture.Device has been explanted and replaced with a non-allergan device.